# SDR AALA20111005TUL03

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, SKIN DAMAGED AT HOLD OPEN HOOK CUTOUT.  ACCOMPLISHED REPAIR PER SRM 52-05-00 FIGURE 20A.
